# SDR FDEA201702280687

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 58,916 hours, 20,908 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: AEA00266
- Condition: Corroded
- Location: Mlg Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL AFT BULKHEAD TOP INTERCOSTAL CORRODED.  REMOVED AND REPLACED THE BULKHEAD INTERCOSTAL IAW DWG AEA0026-6.
